# SDR 2009FA0000671

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: General aviation
- Aircraft: N122TP
- Make and model: Beech 200BEECH
- Aircraft serial: BB1293
- Aircraft time: 8,497 hours, 7,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 50440012555
- Condition: Cracked
- Location: Zone 100
- Part time: 8,497 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STIFFENER AT IN AFT CABIN WAS FOUND CRACKED IN SEVERAL LOCATIONS.
